# SDR DALA2024053005639

- Difficulty date: May 23, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,459 hours, 31,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500e-500f
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0363187) FWD CARGO COMPARTMENT L/H FLOOR BAFFLE STA 500E-500F CRACKED. REMOVED & REPLACED FWD CARGO L/H FLOOR BAFFLE @ STA 500E - STA 500F IAW BOEING DWG# 143A7505 REV: - & B737 SRM 51-40-05-0G & 51-40-02-0G.
